# SDR HNAA2022111400301

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 40,596 hours, 35,511 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Lack Of Lube
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED BAG DOOR INDICATED OPEN IN FLIGHT.  LUBRICATED BAG BAY SWITCHES. PERFORMED AMM TASK 52-76-01-700-801-A, BAG BAY DOOR WARNING SWITCHES OPERATIONAL TEST. OPS CHECK GOOD, OK FOR SERVICE
